# SDR TSAA0253164

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573748
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED A TWO AND A HALF INCH CRACK ON FUSELAGE SKIN AT BS 942 STRINGER 24R.  TRIMMED OUT DAMAGED SKIN, HFEC EDGE OF TRIMMED AREA WITH NO DEFECTS NOTED, FABRICATED TWO EACH FILLER AND TWO EACH DOUBLER.  INSTALLED REPAIR PARTS IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
